# SDR YENA2023013100119

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON RH FLOOR TRACK AT FR 12-14 BTW Y=273.0; REF TOMX W/O 2037 NR 00303.  ACCOMPLISHED REPAIR OF CORROSION REF TASK CARD E22-1047-01, ETI-190-22-718R1 & ETD 2022-190-036584.
